ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in


Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54





Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.23671/VNC.2013.2.10527

Structure of some compact quantum semigroups

Aukhadiev M. A.
Vladikavkaz Mathematical Journal 2013. Vol. 15. Issue 2.
We show that the main results of multuplicative unitary theory do not hold for compact quantum semigroups and give examples. We suggest a new method to provide compact quantum semigroup structure by the use of pentagon equation, which gives a generalization of multiplicative unitary theory.
Keywords: quantum semigroup, quantum group, Haar functional, Toeplitz algebra, multiplicative unitary, pentagon equation
Language: Russian Download the full text  
For citation: Aukhadiev M. A. Structure of some compact quantum semigroups // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol. 15, no. 2, pp.19-27. DOI 10.23671/VNC.2013.2.10527

← Contents of issue
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systemТs guidelines | Submit manuscript |  
© 1999-2024 ёжный математический институт